# SDR CALA2019070501139

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347552621200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR FR 56-57 STR 40 RT CORROSION. A3NB-53-4-6179, NR 9293053 REMOVED AND REPLACED AFT CARGO STR 40R FRAME 56-57 IAW SRM 51-72-11-911-001 & SRM 51-42-11-001.
